Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Extended bleeding after using MTP pills for abortion. Ultrasound, urine and blood tests normal. Itching and swelling in vagina. Why?

Dr. am 23 years old, after having sex I got pregnant, after three weeks of pregnancy i took MTP pills for clearance of pregnancy, after bleeding in normal I watched on next month bleeding some brown particles and pain, on consultation with Dr. and ultrasound I go through D&C. but pain and brown particles are continue and periods are on regular time.. all reports TVS, Ultrasound, blood, urine etc are normal. pls suggest me what is happening with me, pain, itching in vagina and swelling are continue, fever, cold are regular, no fruitful relief from the medicines.
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for query.
Itching and swelling is because of vaginal infection cause may be bacterial or fungal.
1)maintain proper hygiene.
2)use cotton underwear.
3)use probiotics.
4)no antibiotic,pefumed soap etc.
5)use candid cream and antifungal drug.take care.
Answered: Tue, 16 Apr 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor